# SDR USAA2009012990219

- Difficulty date: January 23, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 47,457 hours, 19,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N260096H
- Part serial: 000692
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - CRACK IN RIGHT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE.  REPAIRED RIGHT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE IAW B737 SRM 57-53-01.
